RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chelyab. Fiz.-Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chelyab. Fiz.-Mat. Zh., 2016, Volume 1, Issue 1, Pages 59–72 (Mi chfmj7)  

This article is cited in 3 scientific papers (total in 3 papers)

Mathematics

Asymptotic expansion of a monodromy map

N. B. Medvedevaab

a Chelyabinsk State University, Chelyabinsk, Russia
b South Ural State University (National Research University), Chelyabinsk, Russia

Abstract: In the paper we compute the asymptotic series of the monodromy transformation of a monodromic singular point of a vector field in the plane when its Newton diagram consists of a single non-degenerate edge. The method of a resolution of singularities via Newton diagram is applied. A hypothesis about the existence of an algorithm for calculating the coefficients of correspondence maps and monodromy transformation containing no operation limit is put forward. This conjecture has been proved in the case of a single non-degenerate edge of the Newton diagram, as well as for the first two coefficients in the asymptotic expansion of the correspondence map in the first quadrant of the plane (as well as the monodromy transformation) in the case where the Newton diagram of the vector field consists of two non-degenerate edges.

Keywords: monodromic singular point, resolution of singularities, focus, center, monodromy transformation, Newton diagram.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00512-


Full text: PDF file (705 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 01.09.2014
Revised: 01.02.2016

Citation: N. B. Medvedeva, “Asymptotic expansion of a monodromy map”, Chelyab. Fiz.-Mat. Zh., 1:1 (2016), 59–72

Citation in format AMSBIB
\Bibitem{Med16}
\by N.~B.~Medvedeva
\paper Asymptotic expansion of a monodromy map
\jour Chelyab. Fiz.-Mat. Zh.
\yr 2016
\vol 1
\issue 1
\pages 59--72
\mathnet{http://mi.mathnet.ru/chfmj7}
\elib{http://elibrary.ru/item.asp?id=27541607}


Linking options:
  • http://mi.mathnet.ru/eng/chfmj7
  • http://mi.mathnet.ru/eng/chfmj/v1/i1/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. B. Medvedeva, M. A. Sosnovskaya, “Vychislenie koeffitsientov stepennogo ryada preobrazovaniya monodromii v sisteme Maple”, Chelyab. fiz.-matem. zhurn., 2:2 (2017), 181–192  mathnet  mathscinet  elib
    2. N. B. Medvedeva, V. A. Viktorova, “Granitsa ustoichivosti v odnom prostom klasse monodromnykh rostkov”, Chelyab. fiz.-matem. zhurn., 4:3 (2019), 276–284  mathnet  crossref
    3. N. B. Medvedeva, V. A. Viktorova, “Priblizhennoe vychislenie integralov Adamara spetsialnogo vida”, Chelyab. fiz.-matem. zhurn., 4:4 (2019), 398–411  mathnet  crossref
  • Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
    Number of views:
    This page:69
    Full text:12
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020